# SDR SCNA20160522065

- Difficulty date: May 22, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 51,894 hours, 20,029 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Bracket
- Condition: Cracked
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK BAY RAM AIR EXHAUST DUCT FUSELAGE SEAL BRACKET IS CRACKED.  REPLACE CRACKED EXHAUST DUCT BRACKET WITH NEW.
